Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bou-Rabee, Khalid Leemann, Paul-Henry and Nagnibeda, Tatiana 2016. Weakly maximal subgroups in regular branch groups. Journal of Algebra, Vol. 455, p. 347.


    de Cornulier, Yves 2006. Finitely Presented Wreath Products and Double Coset Decompositions. Geometriae Dedicata, Vol. 122, Issue. 1, p. 89.


    ×
  • Journal of the London Mathematical Society, Volume 68, Issue 3
  • December 2003, pp. 671-682

A STRUCTURAL PROPERTY CONCERNING ABSTRACT COMMENSURABILITY OF SUBGROUPS

  • R. I. GRIGORCHUK (a1) (a2) and J. S. WILSON (a3) (a4)
  • DOI: http://dx.doi.org/10.1112/S0024610703004745
  • Published online: 17 November 2003
Abstract

Further properties of a group $\Gamma$ introduced by the first author in 1980 (sometimes called the first Grigorchuk group) are established. These are notably that any two infinite finitely generated subgroups of $\Gamma$ have isomorphic subgroups of finite index and that the generalized word problem for $\Gamma$ is soluble.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the London Mathematical Society
  • ISSN: 0024-6107
  • EISSN: 1469-7750
  • URL: /core/journals/journal-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×